MathSciNet Relay Station
MathSciNet bibliographic data
MR2679351 (2011i:05134) 05C50 (05C35)
Liu, Jian-ping; Liu, Bo-lian Bounds of the Estrada index of graphs. Appl. Math. J. Chinese Univ. Ser. B 25 (2010), no. 3, 325–330.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement